# SDR SWIA201231243

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 24,149 hours, 20,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROWS 2-5 ARE OUT.  (FLT 7335)  REPLACED CABLE ATTACHMENT AT ROW 5.  P/N: 5946-5,  S/N OFF: NSN
